# SDR SWAA2021111825835

- Difficulty date: October 2, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 4 AT STAB. STA-120.30; STIFFENER 4 CRACKED. ; / [01] REMOVED DAMAGE AT RH H.S RIB #4 STIFFENER #4 AS PER B737-7 SRM 51-10-02-0G-0;[12] INSTALLED REPAIR PARTS AS PER B737-700 SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4 REPAIR 4.; [13] APPLIED FILLET SEAL AROUND REPAIR PARTS AS PER B737-700 SOPM 20-50-19; [14] LATE ENTRY: MIXED SEALANT BMS 5-95 AT 23:00 10/19/2021; SQUEEZE OUT AND FASTENER INSTALLATION VERIFICATION DUE BY 01:00 10/20/2021; [15] LATE ENTRY: SEALANT SQUEEZE OUT VERIFICATION AND 100% PERMANENT FASTENER INSTALLATION ACCOMPLISHED PRIOR TO SQUEEZE OUT LIFE PER SOPM 20-50-19; [16] VERIFIED STEPS 12; 13; 14 AND 15. TASK COMPLETE
